• V V
    November 26, 2010
    Is Tramadol addictive?
    V V
    November 26, 2010
    I have read that it is not addictive, and I have read that it can be addictive. It sure does take take the edge off my pain and gives me a rest from the fatigue I feel from the 24/7 pain I experience. I don't like the idea of taking pain pills, but this med has made me rethink my position. My ortho and my rheumy both want me to take 50 mg three times a day. I am more inclined to just take one a day and maybe another, if the pain is really bad. Anyone have any experience w/this med they can share? Thanks! READ MORE

FROM OUR EXPERTS

This question has not been answered by one of our experts yet.


FROM OUR COMMUNITY

  • Polish Princess November 26, 2010
    Polish Princess
    November 26, 2010

    Hello

    I have been taking it for a few years, not addicting, I do feel the difference of pain level when I forget to take it, I have to take 2 three times a day for my fibromyalgia.

     

    READ MORE
    • V
      V
      November 27, 2010
      V
      V
      Health Guide
      November 27, 2010

      Thank you for this information. I just feel so much better when I take the Tramadol, but I am not one to take meds unless I absolutely have to take them. Since I developed this inflammatory arthritis, and osteo, and asthma, I have to take a lot of pills, and I have been worried about taking the Tramadol.  It is such a relief to get out of some of this pain, though.  Happy to hear of your good experience with Tramadol. Thank you for the peace of mind I needed about taking this drug.  Peace, V

      READ MORE
  • sarah August 13, 2012
    sarah
    August 13, 2012

    I have been taking tramadol extended release 100 mg per day for 2 years. I read all of the "addiction" stories and started to get paranoid so I stopped taking it for 10 days, no problems at all other than the chronic pain. The stories our rubbish, if you abuse it, I would imagine you would probably have a tough time coming off of it, but if you take it as prescribed you will be fine. I feel that taking one tramadol is better than taking heaps of codeine, ibuproffin and panadol. Tramadol effects people differently, but I certainly wouldn't be scared of all the tragic addiction stories. Most of them involve the people taking way more than anyone would possibly recommend. With any medication take the lowest possible dose to get the effect needed (not desired).

    READ MORE
  • The DUDE September 03, 2011
    The DUDE
    September 03, 2011

    I have been taking two 50mg Tramadol 4 times a day for 1.5 years and let me tell you all YES you will go through severe withdraw if you suddenly stop the medication. People compare the Withdraws to low-moderate stoppage of Oxycodone and/or Oxycontin. Do Not Be Fooled! You need to taper your dose down to where you are taking 1 50mg a day or you will be ''dope sick''. I don't know why Dr.s say it's not physically addictive because (trust me) IT DAMN SURE IS!

    READ MORE
You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.